# SDR SWIA20240319209

- Difficulty date: February 9, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 46,642 hours, 39,976 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 601R332353S
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT COCKPIT WINDOW POST LOWER AFT ANGLE IS CRACKED. (MARKED)   (C-CHECK RO 3/19/2024)   REMOVED AND REPLACED L/H COCKPIT WINDOW POST LOWER AFT ANGLE P/N 601R33235-3 REF. CRJ-200 SRM 51-42-21 AND BOMBARDIER DWG# 601R33007 REV -U
